MathSciNet Relay Station
MathSciNet bibliographic data
MR2659595 (2011f:53123) 53C42 (53C40)
Anciaux, Henri Two non existence results for the self-similar equation in Euclidean 3-space. J. Geom. 96 (2009), no. 1-2, 1–10.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement